A Characterization of Chen surfaces in E4

yigun E., ARSLAN K., Öztürk G.

Bulletin of the Malaysian Mathematical Sciences Society, vol.31, no.2, pp.209-215, 2008 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2008
  • Journal Name: Bulletin of the Malaysian Mathematical Sciences Society
  • Journal Indexes: Scopus
  • Page Numbers: pp.209-215
  • Keywords: Curvature ellipse, Normal curvature, Second fundamental form, Surface
  • Bursa Uludag University Affiliated: Yes


In the present study, we calculate the coefficients of the second fundamental form and curvature ellipse of Chen surfaces in E4. Further, we give the necessary and sufficent condition for the origin of NpM to lie on the curvature ellipse of Vranceanu surfaces, which are special type of Chen surfaces.